# SDR BSY2003F00009

- Difficulty date: February 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N25AN
- Make and model: Lear 35A
- Aircraft serial: 35A259
- Engine: Garrtt TFE73122B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Module
- Part number: 26140629
- Part serial: 87202
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT 35,000 FT, RETURNED TO (NEW) REMOVED AND REPLACED PRESURIZATION MODULE OPS CHECKED GOOD.
